Brupro Ibuprofen 200mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 200mg of Ibuprofen..
Each film coated tablet contains 200mg of ibuprofen.
Adults and children over 12 years take 2 tablets initially, then if necessary 1-2 tablets every 4 hours. Do not Exceed 5 tablets in 24-hours. OTC